# SDR IPXA2019062143579

- Difficulty date: June 21, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,277 hours, 12,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR FWD SIDE CABLE DAMAGED. DRIVE WHEEL DISCONNECTED FROM DRIVE SPLINE.  R & R BOTTOM FWD L1 CABLE PER AMM 52-11-03 OPS CHECK NORMAL.
